# SDR IPXA2018110735749

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 19,203 hours, 12,995 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPT & CMP UNCONTROLLABLE 60-83, FLT DECK, FWD CAD, AFT CABIN,  TEMP 00/54/50.   AUTO C FULL WARNING ON STBY N TEMP 60/54/50 ON W TEMP 58/52/50.  REMOVED & REPLACED ZONE TEMP CONTOLLER IAW AMM 21-63-03-0401. PERFORMED SYSTEM TEST,  PRIMARY ZONE TEMP CONTROLLER IAW AMM 21-61-00-705-030. ZONE TEMP SYSTEM CHECKED GOOD IAW 21-61-00-01.
